MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TM 3.7MM MTX,11.5MM; DENTAL IMPLANT

ZIMMER DENTAL IMP,TM 3.7MM MTX,11.5MM; DENTAL IMPLANT
Catalog Number TMMB11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 01/31/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(4).
 
Event or Problem Description
Implant for tooth site #7 was placed in 2016.#7 was fractured at the middle of implant body was removed.Symptoms as a result of the event: discomfort.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: d4: expiration date and unique identifier (udi) number.H2: if follow-up, what type.H3: device evaluated by manufacturer.H4: device manufacturer date.H6: type of investigation.H6: investigation findings.H6: investigation conclusions.H10: additional narratives/data.Zimvie received one implant for evaluation.Visual evaluation was performed, the implant had signs of use with bone debris on its external threads.The implant was fractured at the body.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was the clinician places implant in a patient with patient factors.Therefore, based on the available information, a device malfunction did occur.The implant was fractured.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
IMP,TM 3.7MM MTX,11.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18925937
Report Number0002023141-2024-00803
Device Sequence Number4579792
Product Code DZE
UDI-Device Identifier00889024018877
UDI-Public(01)00889024018877(17)210430(10)63333084
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/29/2021
Device Catalogue NumberTMMB11
Device Lot Number63333084
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient EthnicityNon Hispanic